# SDR SWIA2020020748316

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,093 hours, 34,161 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION WHEN EXTENDING FLAPS ON FINAL APPROACH. EXTENDED FLAPS TO 20 DEGREES. RECEIEVED FLAPS FAIL CAUTION AND NOTED THE FLAPS AT 5 DEGREES. MOVED FLAP LEVER TO ZERO DEGREE DETENT  PER QRH. FLAPS DID NOT MOVE. TRI RUNWAY NOT OF SUFFICIANT LENGTH. DIVERTED TO GSP. LANDED WITHOUT INCIDENT. FLIGHT 3517 FILED CLOSEDCOMPLIED WITH AD BY PERFORMING THE APPLICABLE MAINTENANCE ACTIONS SPECIFIED IN FAULT ISOLATION MANUAL (FIM). REMOVED AND REPLACED FECU IAW AMM. OPS CHECK GOOD. PLACED M14 AND FIM IN CAN.
